# SDR 9810889611

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR GREEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND RED NOSE GEAR UNSAFE LIGHT REMAINED ON.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LENS LIGHT ASSEMBLY FOR LEFT MAIN GEAR GREEN LIGHT.  ALSO, REPLACED NOSE LANDNG GEAR RETRACT ACTUATOR, OPERATIONAL CHECK NORMAL.
